# SDR USAA040529

- Difficulty date: August 12, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: R1 Threshold
- Part time: 39,309 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CORRODED 3 SQUARE INCHES EMANATING FROM SCREW HOLES, THRESHOLD AT R1 DOOR.  REMOVED AND REPLACED DOOR THRESHOLD INTERCOSTAL PER SRM 51-10-02.  (M)
